So, I am 4 weeks and 1 day into my Accutane journey. Haven't experienced anything too horrible so far. My skin was slightly worse than usual last weekend, but nothing to hide out at home all day about. My family and dermatologist have told me that my skin is already looking better this week, so perhaps there is some improvement. Maybe I'm too critical to notice the overall and still see the small imperfections. Oh well. This past week I visited the dermatologist for my 1 month check in. My hepatic panel was fine, my cholesterol levels were relatively the same as they were prior to starting Accutane, but my triglycerides shot up quite a bit. I've never experienced high triglycerides. Has anybody else had that issue while on Accutane? My dermatologist did not seem to be concerned. She actually increased my dosage to 80mg per day since I didn't experience hardly any of the "bad" side effects during the first month. My lips are dry all the time and Aquaphor is my best friend!
Any thoughts, comments, or questions are greatly appreciated!